# SDR USAA050218A

- Difficulty date: December 31, 2004
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fusleage
- Part time: 53,288 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.375 INCH, FS 727D STRINGER 23R.  INSTALLED DOUBLER IAW SRM 53-00-01.  (M)
